# SDR DL72S953419

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6572741
- Condition: Corroded
- Location: Fs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER LEG OF THE C-3 DOOR CUTOUT FORWARD FRAME WAS FOUND CORRODED AT STA 1090, OUTBOARD OF STRINGER 27R.  THE DAMAGE WAS REMOVED AND REPAIRED PER B727 SRM 51-40-3, FIGURE 1.
